Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Drug side effects query?

(5 Posts)
shufflebum Sun 07-Apr-13 22:01:13

Is it possible to suddenly start getting side effects from a drug you have taken consistently for a year? It's Azathioprine if that make a difference for Crohns.

hiddenhome Mon 08-Apr-13 00:21:52

Do you always get the same brand?

sashh Mon 08-Apr-13 06:47:19

I assume so. I became allergic to penicillin in my forties.

shufflebum Mon 08-Apr-13 19:28:32

Yes same brand just read through the leaflet that comes with them and there were a lot of parallels. Saw dr today though and she's not worried!

hellhasnofurylikeahungrywoman Mon 08-Apr-13 19:31:16

Yes. DD was on a regular antibiotic when she suddenly showed signs of an allergy to it.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now